Special solutions of certain difference equations

F. John Lexington, Ky., USA

TBD mathscidoc:1701.33898

Acta Mathematica, 71, (1), 175-189, 1939.12
No abstract uploaded!
No keywords uploaded!
[ Download ] [ 2017-01-08 20:31:14 uploaded by actaadmin ] [ 91 downloads ] [ 0 comments ] [ Cited by 15 ]
@inproceedings{f.1939special,
  title={Special solutions of certain difference equations},
  author={F. John},
  url={http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20170108203114689374607},
  booktitle={Acta Mathematica},
  volume={71},
  number={1},
  pages={175-189},
  year={1939},
}
F. John. Special solutions of certain difference equations. 1939. Vol. 71. In Acta Mathematica. pp.175-189. http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20170108203114689374607.
Please log in for comment!
 
 
Contact us: office-iccm@tsinghua.edu.cn | Copyright Reserved